MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC HEMODIALYSIS SET: 2-LUMEN 14 FR X 20 CM; CATHETER HEMODIALYTSIS NON IMP

ARROW INTERNATIONAL LLC HEMODIALYSIS SET: 2-LUMEN 14 FR X 20 CM; CATHETER HEMODIALYTSIS NON IMP
Model Number IPN919796
Medical Device Problem Codes Device Slipped (1584); Detachment of Device or Device Component (2907); Infusion or Flow Problem (2964); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: the line was stitched in - it slipped through the holder, happened twice on 1 patient (2nd device associated to this complaint), there was a previous issue the week before, - unwell lady with high inotrope requirements leading to a delay in continuing her cvvhd - the line was promptly replaced.(associated to 2 other complaints tc# (b)(4) and tc# (b)(4)).The patient's condition did not deteriorate due to immediate replacement of line, the patient was not harmed.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).Additional information received from account: the catheter was secured to the patient skin via a plastic holder which was sutured via 2 small holes to the patients skin.The catheter could rotate freely but it slipped out of the holder.The customer provided two photos for analysis.The complaint of catheter migration was able to be confirmed by the photos.The photos show the suture wing clip separated from the catheter body.A complete visual inspection could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested." the customer report of catheter migrated was confirmed by visual inspection of the customer supplied photos.However, full complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: the line was stitched in it slipped through the holder, happened twice on 1 patient (2nd device associated to this complaint), there was a previous issue the week before, unwell lady with high inotrope requirements leading to a delay in continuing her cvvhd the line was promptly replaced.(associated to 2 other complaints (b)(4)).The patient's condition did not deteriorate due to immediate replacement of line, the patient was not harmed.
 
Additional Manufacturer Narrative
(b)(4).Udi related data quality updates only.Section d.4.-(udi)# corrected to (b)(4).Additional information received from account: the catheter was secured to the patient skin via a plastic holder which was sutured via 2 small holes to the patients skin.The catheter could rotate freely but it slipped out of the holder.The customer provided two photos for analysis.The complaint of catheter migration was able to be confirmed by the photos.The photos show the suture wing clip separated from the catheter body.A complete visual inspection could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested." the customer report of catheter migrated was confirmed by visual inspection of the customer supplied photos.However, full complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: the line was stitched in - it slipped through the holder, happened twice on 1 patient (2nd device associated to this complaint), there was a previous issue the week before, - unwell lady with high inotrope requirements leading to a delay in continuing her cvvhd - the line was promptly replaced.(associated to 2 other complaints (b)(4)).The patient's condition did not deteriorate due to immediate replacement of line, the patient was not harmed.

Brand Name
HEMODIALYSIS SET: 2-LUMEN 14 FR X 20 CM
Common Device Name
CATHETER HEMODIALYTSIS NON IMP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17956383
Report Number3006425876-2023-00995
Device Sequence Number5263821
Product Code MPB
UDI-Device Identifier00801902100221
UDI-Public(01)00801902100221(11)230619(17)250413(10)71F23F0934(21)
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/13/2025
Device Model NumberIPN919796
Device Catalogue NumberCS-25142-F
Device Lot Number71F23F0934
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2023
Supplement Date Received by Manufacturer11/14/2023
Not provided
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date11/14/2023
10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale